Quantum spin dynamics (qsd). 2.

Jun, 1996
27 pages
Published in:
  • Class.Quant.Grav. 15 (1998) 875-905
e-Print:
Report number:
  • HUTMP-96-B-352

Citations per year

1996200320102017202405101520
Abstract: (arXiv)
We continue here the analysis of the previous paper of the Wheeler-DeWitt constraint operator for four-dimensional, Lorentzian, non-perturbative, canonical vacuum quantum gravity in the continuum. In this paper we derive the complete kernel, as well as a physical inner product on it, for a non-symmetric version of the Wheeler-DeWitt operator. We then define a symmetric version of the Wheeler-DeWitt operator. For the Euclidean Wheeler-DeWitt operator as well as for the generator of the Wick transform from the Euclidean to the Lorentzian regime we prove existence of self-adjoint extensions and based on these we present a method of proof of self-adjoint extensions for the Lorentzian operator. Finally we comment on the status of the Wick rotation transform in the light of the present results.
  • quantum gravity
  • Wheeler-DeWitt equation
  • constraint: Euclidean
  • constraint: solution
  • regularization
  • model: spin
  • spin: model
Loading ...